Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 237, NWS Blacksburg, VA

July 27, 2007Patrick County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 27, 2007, 1:42 PM EDT for Patrick County, Virginia. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2007, 1:42 PM EDT (17:42 UTC)
Expired
Jul 27, 2007, 3:00 PM EDT
In force
78 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Patrick County, VA

The radar

The Roanoke radar (KFCX), 42 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 2:02 PM EDTHAIL 0.754 N Stuart, VANEAR HOWELLS GROCERY ON HWY 8

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:26 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1633 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 271742
SVRRNK
VAC141-271900-
/O.NEW.KRNK.SV.W.0237.070727T1742Z-070727T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
142 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PATRICK COUNTY IN SOUTHWEST VIRGINIA

* UNTIL 300 PM EDT

* AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF STUART...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STUART...
  CRITZ...
  PENNS STORE...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3672 8043 3655 8046 3655 8006 3671 8007

$$

SK
3 follow-up statements
000 
WWUS51 KRNK 271809
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
208 PM EDT FRI JUL 27 2007

VAC141-271900-
/O.CON.KRNK.SV.W.0237.000000T0000Z-070727T1900Z/
PATRICK VA-
208 PM EDT FRI JUL 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN PATRICK COUNTY...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CRITZ...OR ABOUT 7 MILES EAST OF STUART...MOVING EAST AT
25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PENNS
STORE.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3672 8037 3657 8040 3655 8006 3678 8009

$$
000 
WWUS51 KRNK 271827
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
226 PM EDT FRI JUL 27 2007

VAC141-271900-
/O.CON.KRNK.SV.W.0237.000000T0000Z-070727T1900Z/
PATRICK VA-
226 PM EDT FRI JUL 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN PATRICK COUNTY...

AT 224 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR BUFFALO RIDGE...OR ABOUT 6 MILES
SOUTHEAST OF WOOLWINE...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED 
TO ELAMSVILLE. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER 
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3676 8029 3657 8027 3660 8006 3684 8010

$$

SK
000 
WWUS51 KRNK 271902
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
301 PM EDT FRI JUL 27 2007

VAC067-271945-
/O.CON.KRNK.SV.W.0239.000000T0000Z-070727T1945Z/
FRANKLIN VA-
301 PM EDT FRI JUL 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR FRANKLIN COUNTY...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE CLUSTERS OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE SCATTERED FROM NEAR FERRUM NORTH TO WIRTZ...MOVING 
NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKY 
MOUNT...SONTAG...BURNT CHIMNEY AND WESTERN SMITH MOUNTAIN LAKE.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3710 7966 3694 7965 3682 7986 3683 7999
      3680 8003 3683 8006 3685 8007 3685 8012
      3687 8016 3717 7990 3719 7980

$$

JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:42 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 27, 1:42 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
142 PM EDT FRI JUL 27 2007

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE MOUNTAINS FROM
THE NORTHWEST BY EARLY THIS EVENING. A COLD FRONT WILL ALSO APPROACH
THE REGION FROM THE NORTHWEST SATURDAY BEFORE SLIDING THROUGH THE
AREA ON SUNDAY. THE FRONT WILL THEN STALL OVER THE CAROLINAS INTO
EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN CONCERN THIS AFTERNOON WITH OLD UPSTREAM CONVECTIVE COMPLEX
SHIFTING SE FROM THE OHIO VALLEY REGION IN ADVANCE OF MIDWEST COLD
FRONT. LATEST MODIFIED 12Z RAOBS SHOW 2K CAPES OR BETTER PROVIDED
HEATING THRU DEBRIS CLOUDS AS OLD MCV/TROF PUSH TOWARD THE
APPALACHIANS. MID LEVEL JET ASSOCIATED WITH THIS AREA OF LIFT
LIKELY TO MAKE FOR STRONG WIND CONCERNS IF CONVECTION ORGANIZES AS
WINDEX VALUES QUITE STRONG. OTRW 12Z NAM SEEMS TO HAVE A BETTER
HANDLE ON CURRENT TSRA AND IN TURN PUSHES BAND OF CONVECTION INTO
THE WESTERN SLOPES TOWARD 18Z. THINK AHEAD OF THIS FEATURE WILL
ALSO SEE DIFF HEATING AID ISOLATED COVERAGE BLUE RIDGE AND
POSSIBLY OUT EAST LATER ON WITH LEE TROF. THIS SIMILAR TO THE WRF-
ARW WHICH ACTUALLY HAS BEST LIFT TO THE NORTH WITH PREFRONTAL S/W
AXIS WHILE THE RUC A BIT FARTHER SOUTH ALONG THE WESTERN SLOPES.
THUS WILL SPEED UP POPS FOR THE AFTERNOON WESTERN ZONES AND
INCREASE TO HIGH CHANCE WEST/MID RANGE CHANCE FARTHER EAST.
MORNING THICKNESS VALUES SUPPORT AROUND 90 FOR HIGHS PIEDMONT BUT
A LITTLE COOLER MOUNTAINS WHERE CLOUDS SHOULD HOLD VALUES CLOSER
TO THE LAV DEPICTED 80-85 SCENARIO.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
MODELS OPEN UP LOW LATE TONIGHT. WAVE OUT OF IA COMES ACROSS LATE
TONIGHT AND SATURDAY MORNING.

SUNDAY NIGHT CHANNELED VORTICITY. DEEP MOISTURE AND QPF IS OVER THE
SOUTHERN COUNTY WARNING AREA. THERE ARE WARMER TEMPERATURES AT 500
MB SATURDAY AND SUNDAY.

THROUGH SUNDAY AIRMASS REMAINS MOIST WITH PRECIPITABLE WATER AROUND
1.5 INCHES AND ENOUGH INSTABILITY EACH AFTERNOON AND EVENING FOR
SCATTERED THUNDERSTORMS...GIVEN EVEN A WEAK TRIGGER. THE SURFACE
COLD FRONT COMES THROUGH THE COUNTY WARNING AREA BETWEEN 18Z SUNDAY
AND 06Z MONDAY.

LOW LEVEL WINDS BACK TO THE SOUTH ON SATURDAY WITH THE APPROACH OF
THE 850 MB LOW AND MODELS GFS ALSO SHOWING A 40 KNOT 850 MB JET
DURING THE DAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
UNSETTLED WEATHER WILL CONTINUE IN THE MEDIUM RANGE. FOLLOWED
HPCGUIDE FOR EXTENDED PERIOD WHICH WAS A BLEND OF 00Z ECMWF AND
NCEP-GEF ENSEMBLE MEAN. HIGH PRESSURE MOVES ACROSS EASTERN CANADA
THIS WEEKEND...AND WEAKENS UPPER LEVEL LOW AS IT BECOMES ABSORBED
INTO EASTERN TROF. THE COLD FRONT STALL ACROSS SOUTHEAST U.S. ON
MONDAY INTO WEDNESDAY...AS SURFACE WAVES MOVE NORTHEAST ALONG THE
BOUNDARY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THE MOUNTAINS AND PUSH EAST THROUGH EARLY THIS EVENING.
THIS WILL PROMPT LOCAL MVFR/IFR CONDITIONS IN AND AROUND
TSRA...WITH MAINLY VFR CONDITIONS IN CU ELSEWHERE. INCLUDED HIGHER
GUSTS IN TSRA AT ROA EARLY THIS AFTERNOON.

EXPECT STORMS TO FADE THIS EVENING WITH LOSS OF HEATING. HOWEVER
YET ANOTHER MCS TYPE COMPLEX WILL DROP SE TOWARD THE REGION LATER
THIS EVENING WITH MORE SHRA/TSRA POSSIBLE MAINLY WEST. SINCE
MODELS SHIFT MAJORITY TO THE WEST DID NOT INCLUDE IN TAFS THIS
EVENING. OTRW MORE FOG AROUND IN THE VALLEYS WITH A MIX OF FOG/HZ
ELSEWHERE WHERE EARLIER RAINFALL OCCURRED. FOG BREAKS FOR MORE CU
AGAIN SAT MORNING WITH IMPROVING CONDITIONS TO VFR BY MID MORNING.

A COLD FRONT CROSSES THROUGH THE FORECAST AREA SUNDAY NIGHT. THIS
SHOULD BRING A BREAK TO THE CYCLE OF MORNING FOG/AFTERNOON AND
EVENING THUNDERSTORMS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...AMS
LONG TERM...KK
AVIATION...AMS/JH/KM
Hazardous weather outlook, Jul 27, 1:32 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
132 PM EDT FRI JUL 27 2007

VAZ007-009>020-022>024-WVZ042>045-281745-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-
FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-
SUMMERS-MONROE-GREENBRIER-
132 PM EDT FRI JUL 27 2007

...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ001-002-018-281745-
ASHE-ALLEGHANY NC-WATAUGA-
132 PM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VAZ032>035-043>047-058-059-281745-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
132 PM EDT FRI JUL 27 2007

...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ003>006-019-020-281745-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-
132 PM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND NORTHWEST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jul 27, 1:10 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
110 PM EDT FRI JUL 27 2007

VAZ016-017-032-271745-
PATRICK VA-FLOYD VA-CARROLL VA-
110 PM EDT FRI JUL 27 2007

AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF HILLSVILLE...OR ABOUT 3 MILES
SOUTH OF DUGSPUR...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM
WILL BE NEAR...LAUREL FORK AT 120 PM EDT...WILLIS AT 125 PM EDT...
MEADOWS OF DAN AT 135 PM EDT...MABRY MILL AT 140 PM EDT...ROCKY KNOB
RECREATION AREA...ROCKY KNOB SUMMIT AT 145 PM EDT.

EXPECT SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS TO 50 MPH
WITH THIS STORM.  IF THE STORM CONTINUES TO INTENSIFY A SEVERE
THUNDERSTORM WARNING MAY BE NEEDED.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

SK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 11:33 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, City of Covington55 min
Jul 27, 1:00 AM EDTSevere Thunderstorm WarningRNKCraig25 min
Jul 27, 1:26 PM EDTSevere Thunderstorm WarningRNKMontgomery, City of Radford55 min
Jul 27, 1:37 PM EDTSevere Thunderstorm WarningRNKGiles48 min
Jul 27, 2:40 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem47 min
Jul 27, 2:47 PM EDTSevere Thunderstorm WarningRNKFranklin58 min
Jul 27, 3:29 PM EDTSevere Thunderstorm WarningRNKBedford76 min
Jul 27, 4:37 PM EDTSevere Thunderstorm WarningRNKPittsylvania, City of Danville38 min
Jul 27, 4:42 PM EDTSevere Thunderstorm WarningRNKBath63 min
Jul 27, 4:50 PM EDTSevere Thunderstorm WarningRNKHalifax69 min
Jul 27, 5:01 PM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte62 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.